Optimizing maintenance of a serial-structure system depending on the operation time of each element
Author: Peschanskii, A.
Source: Cybernetics and Systems Analysis, Volume 42, Number 6, November 2006 , pp. 876-883(8)
Abstract:A semi-Markovian model of a system with serial structure is developed. The model accounts for the nonfailure-operation time of each element. Stationary reliable and economic performance characteristics of the system are found, and optimal terms of maintenance are determined.
Document Type: Research Article
Publication date: 2006-11-01